# SDR YENA2022060600555

- Difficulty date: June 5, 2022
- Submitted: June 7, 2022
- Operation: Air carrier
- Aircraft: N763JB
- Make and model: Airbus A320-232
- Aircraft serial: 03707
- Aircraft time: 52,533 hours, 18,240 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Escape Hatch
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENACE, CRACK INDICATION FOUND ON INNER EMERGENCY EXIT HATCH AFT FRAME SEGMENT (1) EEH DOOR 844 CRACK LENGTH IS 0.101 INCH; REF:  AEROMAN WO# 2022-164/1 WCC# 2022-292198 ACCOMPLISHED REINFORCE DOOR STRUCTURE MODIFICATION ON EMERG. EXIT DOOR 844 IAW EC NO. A320-52-1144.
